# SDR AALA20090226TUL15

- Difficulty date: February 12, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- Aircraft time: 70,937 hours, 37,924 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 1418 AFT STIFFENER CRACKED AT L2L, INSTALLED REPAIR DOUBLER PER ENGINEERING AUTHORITY MD80-53-005452.
